# SDR AALA201711149007

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 68,422 hours, 25,758 cycles
- System (JASC): 5240 · Service Doors
- Part: Sight Glass
- Condition: Missing
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE  MISSING PLEXI GLASS ON INSPECTION HOLE. REPLACED THE VIEWING WINDOW IAW AMM.
